# SDR ASOA201101421

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 27,203 hours, 23,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST LBL 18.0 OTBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS FAILED NDT INSPECTION.  EC/TC SIGN OFF STATEMENT REQUIRED.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL REQUIRES OF REO 601R-53-41-889, REV A.  RII FOUND TO BE SATISFACTORY.
